Magnachem Broncochem Expectorant - 4 oz.
Active Ingredients (in 10 ml or cc)
- Chlorpheniramine Maleate.......4.00 mg
- Dextromethorphan HBR...........13.33 mg
- Guaifenesin....................133.30 mg
- Pseudoephedrine HCL ...........60.00 mg
Bronchial congestion, irritation of the respiratory passages, nasal congestion. Helps loosen phlegm (mucus) and dilute bronchial secretions to make coughs more productive. Antitussive, temporarily relieves allergy symptoms including runny nose, sneezing, stuffy nose, itchy nose, itchy throat, irritated and watery eyes, alergic Rhinitis.
Unless directed by a physician do not take this product if persistent or chronic cough such as occurs with smoking, Asthma, Chronic Bronchitis, Emphysema, or if cough is accompanied by excessive phlegm (mucus). Likewise if you have heart disease, high blood pressure, thyroid disease, diabetes, or difficulty in urination due to enlargement of the prostate gland, do not take this product unless directed by a physician.
If nervousness, dizziness, or sleeplessness occur, discontinue use or consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. A persistent cough may be a sign of a serious condition. If cough or other symptoms persist or not improve within 7 days, tend to retum, a rash, or persistent headache, consult a physician. As with any drug, if you are pregnant or nursing a baby; seek the advice of a health professional before using this product.
Unless directed by a doctor, do not take this product if you are presently taking another product containing Pseudoephdrine HCL, or if you are taking sedatives or tranquilizers; it may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Use caution when driving a motor vehicle or operating machinery.
In case of accidental overdose, seek professional assistance or contact a poison center inmediately.
Drug Interaction Precautions:
Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI). (centain drugs for depression, psychiatric or emotional conditions, or parkinson 's disease), or for 2 week after stopping the MAOI drug If you are uncertain whether your prescription drug conteins an MAOI, consult a health professional before taking this product.
Follow dosage below. For convenience a metered dosage spoon is provided.
DO NOT EXCEED 6 DOSES IN A 24 HOUR PERIOD.
Adults and children 12 years and over:
(10 ml or cc) using metered dosage spoon every 6 hours.
Children 6 years up to 12 years
(5 ml or cc) using metered dosage spoon every 6 hours.
Children 2 years up to 6 years
(2.5 ml or cc) using metered dosage spoon every 6 hours.
Children under 2 years
Consult your doctor.
Storeat 66-77 F (20-25 C) Do not use this product if security cap is altered or broken.
Ammonium Glycyrrhizinate, Citric acid, Disodium EDTA, Glacial Acetic Acid, Natural Strawberry Flavor, Propylene Glycol, Purified water, Red Color # 40 FD&C, Sodium Benzoate, Sodium Chloride, Sodium Saccharin U.S.P., Sorbitol 70 % U.S.P. Total Sodium Content: 10 mg. in 10mL.
Made in Domican Replubic by Laboratorio Magnachem
- Item #: MAGBROEXP4
- Manufacturer: Laboratorio Magnachem